# SDR COMA0010001

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Service Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR WARNING DURING TAKEOFF.  CLOSED AND SECURED SIGNLE POINT FUEL SERVICE DOOR.
